Volume 8, Issue 4 (10-2018)                   2018, 8(4): 601-624 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Soofifard1 R, Khakzar Bafruei M, Gharib M. A MATHEMATICAL MODEL FOR SELECTING THE PROJECT RISK RESPONSES IN CONSTRUCTION PROJECTS. International Journal of Optimization in Civil Engineering. 2018; 8 (4) :601-624
URL: http://ijoce.iust.ac.ir/article-1-367-en.html
Abstract:   (2105 Views)
Risks are natural and inherent characteristics of major projects. Risks are usually considered independently in analysis of risk responses. However, most risks are dependent on each other and independent risks are rare in the real world. This paper proposes a model for proper risk response selection from the responses portfolio with the purpose of optimization of defined criteria for projects. This research has taken into account the relationships between risk responses; especially the relationships between risks, which have been rarely considered in previous works. It must be pointed out that not considering or superficial evaluation of the interactions between risks and risk responses reduces the expected desirability and increases project execution costs. This model is capable of optimization of different criteria in the objective function based on the proposed projects. Multi-objective Harmony Search (MOHS) and Non-dominated Sorting Genetic Algorithm II (NSGA-II) are used to solve this model and the numerical results obtained are analyzed. Finally, it was observed that ranges of objective functions in MOHS are better than those in NSGA-II.
Full-Text [PDF 1002 kb]   (544 Downloads)    

Received: 2018/02/27 | Accepted: 2018/02/27 | Published: 2018/02/27

Add your comments about this article : Your username or Email:

© 2019 All Rights Reserved | Iran University of Science & Technology

Designed & Developed by : Yektaweb